# SDR CKSA96017

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Light
- Condition: Malfunctioned
- Location: 52801
- Part time: 53,801 hours
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, NOSE GEAR RED LIGHT DOES NOT COME ON, BUT DURING EXTENSION, NOSE GEAR RED LIGHT WORKS FINE.  (X)
